Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > NovoLog

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-09-2007, 11:53 PM
MizVicky
Guest
 
Posts: n/a
Default tired, sleepy, on insulin

I am type 2, on Lantus and Novolog. I need advice on how I feel after eating. I take my insulin before eating, and within an hour, I begin to feel tired, sleepy and unable to concentrate. It is almost like I have taken a sleeping pill and have to strugle to stay awake. I have been searching the internet, and have not found any postings regarding this problem. I know I am using enough insulin with my meals. I am very careful with the amount of insulin I use, If I use more insulin my blood sugar can drop into the 40's without me being aware of the drop. <br><br>Anyone out there feel like I do after eating? Any advice for me.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
TIRED TAMARA Invega 1 09-25-2008 05:37 AM
Makes me sleepy.... Gaylena Zelnorm 0 12-03-2005 06:00 AM
still sleepy Sean Provigil 3 12-03-2005 06:00 AM
Sleepy Cranky Amy Xenical 0 12-03-2005 06:00 AM
sleepy darkzonewitch Abilify 0 09-20-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:19 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.